# SDR CALA2025122212287

- Difficulty date: December 19, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N14531
- Make and model: Airbus A321-271NX
- Aircraft serial: 12217
- Aircraft time: 2,316 hours, 858 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lock
- Condition: Faulted
- Location: Rt Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT DOOR, RT FWD OVERWING FLT.  FLIGHT LOCK CTL FAULT DOOR R AFT OVERW ING FLT. CABIN PRESS NORMAL FL28 SEE PREVIOUS HISTORY. AIRCRAFT ALSO REPORTING ASSOCIATED MESSAGE DOOR R AFT OVERWNG FAULT.  IAW TSM 52-22-00-810-822-A.  PERFORMED TSM 52-22-00-810-822-A,  DUE TO HISTORY, REPLACED RELAYS 41WN AND 42WN.  PERFORMED OPS CHKD THE FLIGHT LOCK ACTUATOR ON RT OVERWING REF AMM TASK 52-22-00-710-804-A, OPS CHECKED GOOD, NO FAULTS AFTER OPS CHECK.
